Alert archive / Maine / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Gray, ME

August 3, 2015Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Aug 3, 2015, 5:44 PM EDT for Franklin County, Oxford County, Somerset County, Maine. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 3, 2015, 5:44 PM EDT (21:44 UTC)
Expired
Aug 3, 2015, 6:45 PM EDT
In force
61 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 123 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 4:21 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 3, 4:21 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
421 PM EDT MON AUG 3 2015

.SYNOPSIS...
PERSISTENT LOW PRESSURE ALOFT...SITUATED OVER QUEBEC...WILL BRING
THE THREAT OF SHOWERS AND THUNDERSTORMS INTO TUESDAY. A FEW
STORMS COULD BE SEVERE THIS AFTERNOON AND EVENING...WITH ANOTHER
ROUND OF STRONGER STORMS POSSIBLE TUESDAY AFTERNOON. COOLER AIR
MOVES IN FOR THE MID TO LATE WEEK PERIOD...AND IT WILL BE MAINLY
DRY...ALTHOUGH SCATTERED SHOWERS WILL BE POSSIBLE IN THE MOUNTAINS
WEDNESDAY AND THURSDAY.

&&
20Z UPDATE...
QUICK UPDATE TO EXTEND SEVERE THUNDERSTORM WATCH INTO CHESHIRE AND
HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE UNTIL 9 PM. HAVE ALSO
ADJUSTED CURRENT POPS AND WEATHER BASED ON CURRENT RADAR TRENDS.

PREVIOUS DISCUSSION...
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
PRE-FRONTAL TROF/DIFFERENTIAL HEATING BOUNDARY HAS HELPED
INITIATE A BROKEN LINE OF TSTMS ACROSS WRN NEW ENGLAND. TEMPS
REACHING THE UPPER 80S/LOW 90S...AND DEWPOINTS IN THE LOWER
60S IS YIELDING CAPE VALUES ON THE ORDER OF 1000 TO 1500 J/KG.
SHEAR IS MORE THAN ADEQUATE FOR STORM ORGANIZATION...AND
STRENGTHENING MID LEVEL WINDS...EVIDENCED BY KCXX VWP OF 50 KTS IN
THE MID LEVELS...WILL RESULT IN PRIMARILY A WIND DAMAGE THREAT.
HOWEVER...AS CELLS REMAIN SOMEWHAT ISOLATED EARLY IN THEIR
DEVELOPMENT...LARGE HAIL IS POSSIBLE.

STRONG ONSHORE FLOW OVER MUCH OF WRN ME HAS RESULTED IN A MORE
STABLE ATMOSPHERIC PROFILE...AND YOU CAN SEE THIS FROM A LACK OF
CU ACROSS MUCH OF THE COASTAL PART OF THE FORECAST AREA. EXPECT
ANY SEVERE THREAT TO BE CONFINED TO NW OF THIS AREA.

THAT BEING SAID...DESPITE DEVELOPING INVERSION
OVERNIGHT...INSTABILITY REMAINS MODEST ALOFT. THIS SHOULD ALLOW
ANY CONVECTION TO CONTINUE WITH THUNDER WELL AFTER 00Z AND INTO
THE MORNING HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUE FORECAST REVOLVES AROUND THE DEGREE OF CLEARING/RECOVERY THE
FORECAST AREA SEES AFTER ANY MORNING PCPN. CONVECTION ALLOWING
MODELS INDICATE THAT A COMPLEX OF SHOWERS/STORMS MOVES ACROSS
PORTIONS OF NEW ENGLAND OVERNIGHT...WHICH COULD DELAY HEATING TUE
IF CLOUD COVER IS EXTENSIVE. COLD FRONT WILL STILL BE PROGRESSING
THRU THE AREA...SO FORCING WILL EXIST FOR MORE AFTERNOON STORMS TO
DEVELOP. SHEAR WILL BE ADEQUATE ONCE AGAIN FOR STORM
ORGANIZATION...WITH HAIL/WIND ONCE AGAIN THE THREAT. FOR NOW THE
UNCERTAINTIES THAT EXIST REGARDING RECOVERY WILL PRECLUDE SEVERE
WORDING...SO WILL MAINTAIN SMALL HAIL/GUSTY WINDS IN THE GRIDS.

COLD FRONT CLEARS THE AREA OVERNIGHT TUE...BRINGING COOLER AND
DRIER AIR BACK TO THE REGION...THOUGH SHOWERS WILL REMAIN A
POSSIBILITY IN CYCLONIC FLOW ALOFT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
INTO EARLY NEXT WEEK. GENERAL MEAN TROUGHING WILL BE IN PLACE
ACROSS THE NEW ENGLAND THROUGH MUCH OF THE EXTENDED
PERIOD...KEEPING ANY EXCESSIVE HEAT AT BAY. ALSO...LITTLE IMPULSES
MOVING THROUGH THE MEAN THROUGH MAY ALLOW FOR SCT SHOWER AND ISOLD
THUNDERSTORM DEVELOPMENT FROM TIME TO TIME. THE FIRST
IMPULSE...AND PERHAPS THE STRONGEST WILL MOVE THROUGH ON WEDNESDAY
WITH A CHANCE OF SHOWERS...PERHAPS LIKELY ACROSS THE INTERIOR
MOUNTAINS. COLD AIR ALOFT MAY ALLOW FOR ISOLD THUNDER. THE NEXT
FORECAST CHALLENGE WITH BE WITH LOW PRESSURE MOVING JUST SOUTH OF
NEW ENGLAND AT THE END OF THE WEEK INTO THE WEEKEND. VARIOUS
MODELS HAVE VARIOUS DEGREES OF AMPLIFICATION. THE ULTIMATE DEGREE
OF AMPLIFICATION WILL DETERMINE HOW MUCH RAIN MOVES INTO OUR AREA.
FOR NOW...HAVE KEPT POPS MAINLY ACROSS SOUTHERNMOST ZONES BUT WILL
CONTINUE TO WATCH TRENDS.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHORT TERM...VFR CONDITIONS WILL GENERALLY PREVAIL THRU TUE.
EXCEPTIONS WILL BE RKD...WHERE COASTAL FOG/STRATUS WILL
LINGER/REDEVELOP OVERNIGHT. EXPECT IFR AND LOWER CONDITIONS THRU
MORNING. OTHERWISE...LEB AND HIE HAVE THE GREATEST CHANCE FOR TSRA
THIS EVENING. IFR CONDITIONS WILL BE POSSIBLE IN ANY TSRA...ALONG
WITH STRONG WIND GUSTS AND LARGE HAIL.

AFTERNOON TUE TSRA THREAT MOVES TO THE COASTAL AREAS...WHERE GUSTY
WINDS AND SMALL HAIL IS POSSIBLE. COVERAGE WILL BE MORE SCATTERED
THAN WIDESPREAD.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...OCCASIONAL MVFR CONDITIONS
IN SHOWERS POSSIBLE ON WEDNESDAY IN SHOWERS WITH NEXT COLD
FRONT...WITH THE BEST BET IN THE MOUNTAINS. VFR LOOKS TO BE THE
MOST LIKELY OUTCOME AT THIS TIME FOR THURSDAY AND FRIDAY FOR MOST
AREAS. SOME MVFR CONDITIONS MAY SNEAK INTO SOUTHERN NH LATE FRIDAY
OR FRIDAY NIGHT IN RAIN.

&&

.MARINE...
SHORT TERM...PERSISTENT SSW FLOW AHEAD OF SLOWLY APPROACHING COLD
FRONT WILL KEEP WINDS AND SEAS NEAR SCA THRESHOLDS THRU TUE. SEAS
WILL REACH 5 FT ON THE OUTER WATERS TONIGHT...AND SCA IS IN EFFECT
FOR THIS TIME PERIOD. WINDS PROBABLY WON/T CONSISTENTLY GUST TO 25
KTS...BUT ENOUGH OF A CHANCE THERE TO INCLUDE IN THE ADVISORY.

LONG TERM...SMALL CRAFT CONDITIONS MAY DEVELOP LATER FRIDAY OR
OVER THE WEEKEND IN ASSOCIATION WITH LOW PRESSURE THAT IS
CURRENTLY EXPECTED TO MOVE TO THE SOUTH OF OUR WATERS.

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ150-152-154.

&&
Hazardous weather outlook, Aug 3, 4:29 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
429 PM EDT MON AUG 3 2015

MEZ018>028-NHZ010-013-014-042030-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
429 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ012-042030-
EASTERN HILLSBOROUGH NH-
429 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-042030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
429 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ011-015-042030-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
429 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007>009-012>014-NHZ001>009-042030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
429 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 4:50 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
450 PM EDT MON AUG 3 2015

MEZ007-008-NHZ001-032130-
NORTHERN OXFORD ME-NORTHERN FRANKLIN ME-NORTHERN COOS NH-
450 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN OXFORD COUNTY IN MAINE
  NORTHERN FRANKLIN COUNTY IN MAINE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 530 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF
  COBURN GORE TO NEAR PITTSBURG...MOVING TO THE EAST AT 25 MPH.

* NICKEL SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE
  WATER TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND
  SMALL STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS
  LINE OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  COBURN GORE...
  AND CLARKSVILLE.

LAT...LON 4538 7080 4532 7093 4524 7090 4523 7087
      4512 7092 4500 7134 4525 7121 4524 7118
      4524 7113 4530 7110 4531 7103 4532 7100
      4535 7101 4533 7098 4534 7096 4533 7091
      4538 7082 4540 7082 4543 7078
TIME...MOT...LOC 2048Z 266DEG 23KT 4531 7111 4509 7129
Special weather statement, Aug 3, 4:50 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
450 PM EDT MON AUG 3 2015

NHZ003-005-007-008-011-032130-
NORTHERN GRAFTON NH-MERRIMACK NH-SOUTHERN GRAFTON NH-CHESHIRE NH-
SULLIVAN NH-
450 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE

* UNTIL 530 PM EDT

* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILDER TO
  CHESTER TO NEAR WILMINGTON...MOVING TO THE NORTHEAST AT 40 MPH.

* STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CLAREMONT...
  LEBANON...
  NEW LONDON...
  MARLOW...
  AND SURRY.

LAT...LON 4295 7253 4300 7244 4305 7247 4308 7244
      4325 7244 4331 7240 4338 7242 4357 7238
      4360 7234 4370 7230 4379 7220 4393 7184
      4354 7189 4277 7238 4276 7251 4287 7256
TIME...MOT...LOC 2048Z 243DEG 35KT 4370 7233 4329 7260 4283 7292

LEGRO
Special weather statement, Aug 3, 4:52 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
452 PM EDT MON AUG 3 2015

MEZ007-008-NHZ001-002-032130-
NORTHERN OXFORD ME-NORTHERN FRANKLIN ME-NORTHERN COOS NH-
SOUTHERN COOS NH-
452 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN OXFORD COUNTY IN MAINE
  NORTHERN FRANKLIN COUNTY IN MAINE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 530 PM EDT

* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ERROL...MOVING TO THE
  NORTHEAST AT 30 MPH.

* NICKEL SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RANGELEY...
  UPTON...
  MIDDLE DAM...
  SOUTH ARM...
  AND OQUOSSOC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4460 7099 4475 7112 4506 7072 4480 7042
TIME...MOT...LOC 2050Z 239DEG 25KT 4470 7099
Special weather statement, Aug 3, 5:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
520 PM EDT MON AUG 3 2015

MEZ008-009-032215-
CENTRAL SOMERSET ME-NORTHERN FRANKLIN ME-
520 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CENTRAL SOMERSET COUNTY IN MAINE
  NORTHERN FRANKLIN COUNTY IN MAINE

* UNTIL 615 PM EDT

* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 10 MILES NORTHEAST OF JACKMAN...MOVING TO THE
  NORTHEAST AT 45 MPH.

* NICKEL SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  JACKMAN...
  SEBOOMOOK...
  PITTSTON FARM...
  LONG POND...
  AND ATTEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.

&&

LAT...LON 4586 6965 4585 6968 4587 6972 4584 6970
      4582 6971 4541 7036 4563 7060 4567 7056
      4567 7052 4571 7047 4570 7044 4573 7038
      4580 7042 4584 7037 4589 7026 4596 7025
      4596 7026 4598 6968 4597 6968
TIME...MOT...LOC 2117Z 214DEG 41KT 4576 7014
Local storm report, Aug 3, 5:31 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
531 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             MIDDLE DAM              44.78N  70.92W
08/03/2015  E0.50 INCH       OXFORD             ME   PUBLIC

&&

EVENT NUMBER GYX1500184

KIMBLE
Local storm report, Aug 3, 5:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
533 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             LITTLETON               44.31N  71.77W
08/03/2015  E0.70 INCH       GRAFTON            NH   BROADCAST MEDIA

&&

EVENT NUMBER GYX1500185

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:17 PM EDTSevere Thunderstorm WarningGYXSomerset43 min
Aug 3, 2:48 PM EDTSmall Craft AdvisoryGYX12 hr
Aug 3, 2:51 PM EDTAreal Flood AdvisoryGYXSomerset3 hr
Aug 3, 2:59 PM EDTSevere Thunderstorm WarningGYXSomerset46 min
Aug 3, 3:14 PM EDTSpecial Weather StatementGYXFranklin46 min
Aug 3, 3:54 PM EDTSpecial Weather StatementGYXFranklin51 min
Aug 3, 4:13 PM EDTSpecial Weather StatementGYXSomerset32 min
Aug 3, 4:16 PM EDTSevere Thunderstorm WarningGYXSomerset44 min
Aug 3, 4:48 PM EDTSpecial Weather StatementGYXSomerset42 min
Aug 3, 4:50 PM EDTSpecial Weather StatementGYX40 min
Aug 3, 4:52 PM EDTSpecial Weather StatementGYXFranklin38 min
Aug 3, 5:01 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford44 min
Aug 3, 5:20 PM EDTSpecial Weather StatementGYXSomerset55 min
Aug 3, 6:02 PM EDTFlash Flood WarningGYXFranklin, Oxford3 hr
Aug 3, 6:28 PM EDTSpecial Weather StatementGYXSomerset47 min
Aug 3, 6:47 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset43 min
Aug 3, 6:55 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York51 min
Aug 3, 7:27 PM EDTSpecial Weather StatementGYXAndroscoggin, Oxford63 min
Aug 3, 7:40 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford, Somerset65 min
Aug 3, 4:06 PM EDTSpecial Weather StatementGYXCoos39 min
Aug 3, 4:42 PM EDTSpecial Weather StatementGYXGrafton33 min
Aug 3, 4:46 PM EDTSevere Thunderstorm WarningGYXGrafton44 min
Aug 3, 5:05 PM EDTSevere Thunderstorm WarningGYXGrafton40 min
Aug 3, 5:08 PM EDTSevere Thunderstorm WarningGYXCheshire, Grafton, Merrimack, Sullivan67 min
Aug 3, 5:23 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton31 min
Aug 3, 5:29 PM EDTFlash Flood WarningGYXGrafton3 hr
Aug 3, 5:33 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton57 min
Aug 3, 5:42 PM EDTSevere Thunderstorm WarningGYXGrafton41 min
Aug 3, 5:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Cheshire, Grafton, Hillsborough, Merrimack, Sullivan48 min
Aug 3, 6:05 PM EDTSpecial Weather StatementGYXCoos40 min
Aug 3, 6:13 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Coos, Grafton62 min
Aug 3, 6:22 PM EDTFlash Flood WarningGYXCarroll, Coos, Grafton3 hr
Aug 3, 6:32 PM EDTSevere Thunderstorm WarningGYXCoos38 min
Aug 3, 6:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Cheshire, Hillsborough, Merrimack, Rockingham and 2 more40 min
Aug 3, 7:25 PM EDTSpecial Weather StatementGYXCaledonia80 min

Nearby

Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.